RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC227,
    author = {J.R. Sendra and F. Winkler},
    title = {{Parametrization of Algebraic Curves over Optimal Field Extentions}},
    language = {english},
    journal = {Journal of Symbolic Computation},
    volume = {23},
    number = {2&3},
    pages = {191--207},
    isbn_issn = {ISSN 0747-7171},
    year = {1997},
    refereed = {yes},
    length = {17}
    }